# SDR QXEA2023053100085

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 15,471 hours, 9,791 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

JUST BEFORE TAKEOFF "ENG 1 FIRE DET FAIL" LIGHT CAME ON EICAS 3 SEPARATE TIMES. RETURNED TO GATE. REMOVED FROM SERVICE. INTERROGATED THE CMC AND FOUND FAULTS 26110013UT1 / 26110012UT1 / 26110018UT1. PERFORMED E175 FIM 26-11-00-810-805-A ITEM 1-6B(1)(A) AND FIM 26-11-00-810-806-A ITEM 1-6B(1)(A). EICAS MESSAGE NEVER RETURNED. PERFORMED OPERATIONAL TEST OF THE ENGINE FIRE DETECTION LOOPS IAW E175 AMM 26-11-00-710-802-A. OPS CHECKED GOOD. LET AIRCRAFT SIT AFTER OPS TEST FOR APPROX 10 MINUTES. EICAS MESSAGE NEVER RETURNED. RETURNED TO SERVICE.
